# SDR CALA9700157

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 8.25 INCH CRACK AT RBL 7.5 AND A 5.25 INCH CRACK AT LBL 6.12 IN BULKHEAD, STA 294.5.  THE CRACKED AREAS WERE CUT OUT, DOUBLERS AND FILLERS WERE FABRICATED AND INSTALLED IAW ECRA 5310-03410.
